Diagnosis Code T36.8X5D
Information for Medical Professionals
The following edits are applicable to this code:
Unacceptable principal diagnosis Unacceptable principal diagnosis
There are selected codes that describe a circumstance which influences an individual’s health status but not a current illness or injury, or codes that are not specific manifestations but may be due to an underlying cause. These codes are considered unacceptable as a principal diagnosis.
Diagnostic Related Groups
The diagnosis code T36.8X5D is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)
Convert to ICD-9 General Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.
- V58.89 - Other specfied aftercare (approximate) Approximate Flag
The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
Present on Admission (POA) Present on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.
The code T36.8X5D is exempt from POA reporting.
- 4-quinolones adverse reaction
- Acrosoxacin adverse reaction
- Adverse reaction caused by sulfamethoxazole
- Antibiotic antituberculosis drug adverse reaction
- Capreomycin adverse reaction
- Ciprofloxacin adverse reaction
- Ciprofloxacin corneal deposits
- Clindamycin adverse reaction
- Colistin adverse reaction
- Corneal pigmentations and deposits
- Drug-induced corneal epithlelial deposit
- Drug-induced disorder of cornea
- Drug-induced erythroderma
- Drug-induced flushing
- Enoxacin adverse reaction
- Erythroderma caused by vancomycin
- Fosfomycin adverse reaction
- Fusidic acid adverse reaction
- Lincomycin adverse reaction
- Lincomycin and derivative adverse reaction
- Norfloxacin adverse reaction
- Ofloxacin adverse reaction
- Polymyxin B adverse reaction
- Polymyxins adverse reaction
- Sodium fusidate adverse reaction
- Sulfamethoxazole + trimethoprim adverse reaction
- Sulfonamide/trimethoprim reaction
- Teicoplanin adverse reaction
- Temafloxacin adverse reaction
- Trimethoprim adverse reaction
- Vancomycin adverse reaction
Information for Patients
Also called: Side effects
Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.
One problem is interactions, which may occur between
- Two drugs, such as aspirin and blood thinners
- Drugs and food, such as statins and grapefruit
- Drugs and supplements, such as ginkgo and blood thinners
- Drugs and diseases, such as aspirin and peptic ulcers
Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.
Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.
Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.
When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.
- Angioedema (Medical Encyclopedia)
- Drug allergies (Medical Encyclopedia)
- Drug-induced diarrhea (Medical Encyclopedia)
- Drug-induced tremor (Medical Encyclopedia)
- Taking multiple medicines safely (Medical Encyclopedia)